Narcotic Withdrawal/Stress-Bipolar?

Could a combination of narcotic withdrawal (oxy-contin, percocet, tylenol #4)and stress, trigger a full blown manic episode lasting 6 months with no depression?  suppose i am bi-polar...3 or 4 nurses i know say i am and my brilliant shrink (dr. don kerson, ny) who was treating me for xanan withdrawal 6 years ago figured that i needed to be hospitalized in oct 2000. whatever i have doesn't exactly agree with descriptions in books and on websites.  am trying to find a shrink in the winter haven, fl. area that takes empire plan bc/bs.  any ideas about a dr. and the cause of this episode?  i thought it was fun but drove all around me crazy.  thanks.

Dear Robert -- 
Briefly, "yes" that could have been the trigger (there are not always triggers, so basically such an episode can start anytime).  And to find a doc?  Try this, though it's a tough challenge you face. 

Dr. Phelps


Published April, 2001